# SDR FOTR040920012

- Difficulty date: April 5, 2012
- Submitted: April 9, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N906ME
- Make and model: Boeing 717-200
- Aircraft serial: 55170
- Aircraft time: 18,156 hours, 10,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Part time: 18,156 hours, 10,153 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON THE LT SIDE OF FUSELAGE AT STA 215 JUST BELOW FLOORLINE AT L-18.  REPAIRED ON FAS WO22051 NR 28247 WITH CONTINUED NR 28462.
